# SDR CALA2013112793301

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 59,712 hours, 7,042 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 OF 4 LT OVERWING SLIDE LIGHTS INOPERATIVE, 3RD LIGHT FROM THE TOP.  REPLACED LAMP HOLDER ASSEMBLY.
